# SDR DALA2024020101457

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 68,942 hours, 29,930 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0180787) RT WHEEL WELL PRESSURE BULKHEAD HAS 1" CRACK. FABRICATED REPAIR DOUBLER FROM .100 2024T3. PILOT DRILLED DOUBLER. INSTALLED DOUBLER PER B737-800 SRM 57-10-10-2R.
